Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    REM
    REM is offline Member
    Join Date
    Oct 2001
    Posts
    957

    Experiencing Something Weird..

    last week i completed 5th wk doing enant250 by
    TOCOGINO LABS mixed EQ200mg twice weekly these
    last 2 shoots i was feeling terrible crazy
    nonstop pain, also pain allover my body didnt
    want to eat just wanted to stayed in bed,
    here it comes the 2nd shoot same shit pain allover
    just slept all day, today i start my 6th week
    i'm thinking am'i going to experience the same bullshit? has anyone experience anything similar
    able to get me out of confusion? some help thanks

  2. #2
    REM
    REM is offline Member
    Join Date
    Oct 2001
    Posts
    957
    last night started week 6th primo250 mixed EQ200mg
    couple hour later feel like shit i'm thinking
    can it be HBP? anyone can help on this guys
    i want to feel comfortable or see what can i do..

  3. #3
    hammerhead's Avatar
    hammerhead is offline Member
    Join Date
    Feb 2002
    Location
    North Atlantic
    Posts
    567
    You may have an infection going on and that can be life-threatening. Are you running a fever? If you are see a doctor asap and get some antibiotics. Since the side-effects are stopping you from working out then your objectives are not likely to be met on this cycle. I'd end it. If within a few days after you stop the dosages the illness persists see a doctor.

  4. #4
    REM
    REM is offline Member
    Join Date
    Oct 2001
    Posts
    957
    it was for couple of hours then that's it
    came back to normal right now i'm fine i can even
    workout no problem but the feeling is right after
    the injection 1 or 2hrs then i suffer but yeah
    if i dont see any progress i'll see my doc thanks
    man......

  5. #5
    king-scan's Avatar
    king-scan is offline Junior Member
    Join Date
    Apr 2002
    Posts
    63
    maybee fake gear bro

  6. #6
    REM
    REM is offline Member
    Join Date
    Oct 2001
    Posts
    957
    man i hope is not fake bro...

  7. #7
    tanguy is offline Associate Member
    Join Date
    May 2002
    Location
    costa rica
    Posts
    275
    hammerhead slow down partner. your telling this guy to end his cycle cause he doesnt feel good one day? cmon man. are you taking any multi vitamins? you may be coming down with a common cold. take soem vitamins. b12 too. dont stop your cycle unless you absolutely have to. feeling shitty for a day or so doesnt mean stop your cycle. good luck. everybody feels shitty some days. you cant feel great everyday.

  8. #8
    REM
    REM is offline Member
    Join Date
    Oct 2001
    Posts
    957
    thanks guys i went to see my doc he gave me AV and some pain relief i'm fine...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •